Improvement and generalization of Papasoglu’s lemma

Simon Allais – GJM, Volume 3, Issue 1 (2018), 31-36.

We improve an isoperimetric inequality due to Panos Papasoglu. We also generalize this inequality to the Finsler case by proving an optimal Finsler version of the Besicovitch’s lemma which holds for any notion of Finsler volume.

Milestones:

Received: March 01, 2018
Published online: August 04, 2018.

Authors:

Simon Allais
Ecole Normale Supérieure de Lyon,
UMPA, 46 allée d'Italie,
69364 Lyon Cedex 07, France.

Download:

Print Version